MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404253
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon receipt of this inflatable penile prosthesis at our quality assurance laboratory, this device was thoroughly analyzed.Microscopic analysis identified first cylinder had a hole in the outer tube from sharp instrument damage in the distal end of the cylinder.The second cylinder did not present any damage or abnormalities.The microscopic pump analysis identified there were no damage or abnormalities found.The device was tested too.Both cylinders successfully passed leakage test.The pump was also tested, concluding that the pump passed leakage and functional tests.Even the sharp instrument damage was found on the device, this was considered a secondary failure; the primary allegation of a mechanical issue was unable to be confirmed.Based on the information provided, cause not established was selected as the most probable cause for the complaint.
 
Event or Problem Description
It was reported that the inflatable penile prosthesis (ipp) was implanted on (b)(6) 2025.Then, the pump presented a filling defect.The device returned to be analyzed, indicating there was a surgical procedure performed to explant the device.

Brand Name
AMS 700 LGX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
farshad fahimi fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22342520
Report Number2124215-2025-41757
Device Sequence Number4901954
Product Code JCW
UDI-Device Identifier00878953003610
UDI-Public(01)00878953003610(17)260919(10)1100594614
Combination Product (Y/N)Y
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/19/2026
Device Model Number72404253
Device Catalogue Number72404253
Device Lot Number1100594614
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Initial Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown